# SDR SIMA20210228002

- Difficulty date: February 28, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 40,272 hours, 36,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVER WING EMERGENCY LIGHTS NOT WORKING.-C/A-RAR LIGHT BULB R/H OVER THE WING EMEERGENCY LIGHT. OPS CHECK GOOD. IAW EMB 140 AMM 33-50-10.
